specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds
ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride. This antihistamine is approved for treating both indoor and outdoor allergy symptoms. Unlike Zyrtec, which has a different active ingredient, cetirizine hydrochloride offers more targeted relief.
24-HOUR ALLERGY RELIEF: Temporarily relieves symptoms such as: - Runny nose - Sneezing - Itchy nose or throat - Itchy, watery eyes
INDOOR AND OUTDOOR ALLERGY RELIEF: Effective for common indoor and outdoor allergy symptoms.
EFFECTIVE ALLERGY TREATMENT: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, are original prescription strength and gluten-free. They offer up to 24 hours of relief for your allergy symptoms.
UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a normally harmless substance, such as: - Flowers - Trees - A family pet - Dust
OUR ALLERGY PILLS PROVIDE UP TO 24 HOURS OF TEMPORARY RELIEF.
Manufactured in: - India - U.S.
Why Choose Amazon Basic Care All Day Allergy?
MORE FROM Generic Allergy Meds